MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 TEST KIT 24T (EUA); REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 TEST KIT 24T (EUA); REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Catalog Number 190-000
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The remainder of the investigation remains in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
The consumer reported multiple unconfirmed false positive results with the id now covid-19 assay performed for unknown number of patients on (b)(6) 2022.This mfr.Report addresses the tests that performed with lot: 1085368 and is report two (2) of two (2).The consumer reported multiple false positive results with the id now covid-19 assay performed on (b)(6) 2022 (sample type unknown).No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
Investigation conclusion: testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 1085368 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 190-000 / lot 1085368, test base part number 190-430 / lot 1085368.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 1085368 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue.H3 other text: device discarded, single-use device.
 
Event or Problem Description
The consumer reported multiple unconfirmed false positive results with the id now covid-19 assay performed for unknow number of patients on (b)(6) 2022.This mfr.Report addresses the tests that performed with lot 1085368 and is report two (2) of two (2).The consumer reported multiple false positive results with the id now covid-19 assay performed on (b)(6) 2022 (sample type unknown).No additional patient information, including treatment and outcome, was provided.

Brand Name
ID NOW COVID-19 TEST KIT 24T (EUA)
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key15721068
Report Number1221359-2022-10052
Device Sequence Number11492982
Product Code QJR
UDI-Device Identifier10811877011269
UDI-Public10811877011269
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EUA2000074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Catalogue Number190-000
Device Lot Number1085368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer01/28/2023
Initial Report FDA Received Date11/03/2022
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown